CSN Login
Members Online: 12

And yet another drug reaction

mommy2twinz1
Posts: 39
Joined: Mar 2001

Well I just got home from a day in the ER at MD Anderson. Yesterday I broke out in red spots on my arms and lefgs. I called and the doctor on call said to take benadryl and let them know if it got worse. This morning It had spread to my chest and back, my palms and soles of my feet. My elbows, knees and ankles were swollen to where I couldn't move them. I went into the ER and they did bloodwork to confirm it was a drug allergic reaction. They then ran benadryl, and cortizone through my CVC. It made me sleep but really didn't have a lot of effect. They sent me home tonight with pills of the same 2 drugs and said it would take about 7 days to clear. The pain from the CVC is gone and it was pretty cool today that they took blood from it and gave me 4 medicines and I didn't have to deal with a needle!!!Just thought I'd let you know. Tracy

tiger
Posts: 292
Joined: Oct 2000

Hey Tracy, as if you did not have enough crap to deal with!!! Well, another one of life's little glitches. If you can beat cancer then girl, you can do anything!! I love getting my benadryl when I do Taxol, I slide of to la la land for about two hours, and nothing can wake me up!!
Take care of YOURSELF and let others take care of you for awhile !!!
Hugs from Tiger

lucy
Posts: 160
Joined: Nov 2000

HI Tracy - So sad to hear your new problems from the chemo treatment. You must feel miserable - I hope the benadryl has cleared your problem by now. I also had an allergic reaction to the anti-nausea pills after my first treatment - it made the right side of my face get like I was having a stroke. It put me into a big tither and my oncologist told me to take benadryl as it was an allergic reaction, it only took about 1/2 hr until it was all gone. I know how upset I was and can imagine how you were feeling also. My prayers will remain with you and hope for better days ahead of you.
Lucy

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network